Health knowledge made personal
Join this community!
› Share page:

my child is 13 years old and he drinks 15mg of abilify & he is spitting all the time please help i will like to know why? thanks


Posted by carmen c

please help me find out why my son is having to much saliva & spitts all the time
 
Answers (2)
Sort by: Newest first | Oldest first
I'm not sure as to why other than the fact that producing excess saliva happens to be a side effect of Abilify.
thanks for your help i will be talking to his doctor regarding this matter & to change his medications ok :0)
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: